# SDR DALA2019121297248

- Difficulty date: December 8, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 618-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1392608) DENTS (2 EAS) ON OUTER FUSELAGE SKIN STA 620 AND 618 BTW S-16L TO 17L. CORRECTIVE ACTION: NO CRACKS WERE FOUND PER B757 NDTM PART 6, 51-00-19.
